# SDR SWIA202054489

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT EXTRUSION HAS TWO AREAS OF CORROSION AT RBL 9 BETWEEN FS 409+5 AND FS 409+8.  C-CHECK RO 12/04/2020.  PERFORMED REPAIR AT FLOOR SUPPORT EXTRUSION AT RBL 9 BETWEEN FS 409+5 AND 409+8, IAW CRJ 200 SRM.  COMPLIED WITH TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGES NOTED.
